Can I take allegra and Claritin (loratadine) together?

Not necessary. Both Allegra (fexofenadine) and Claritin (loratadine) are new generation antihistamines. There is no particular advantage to taking both together. On the other hand, there is probably no harm either. If symptoms are not controlled with antihistamines, see your doctor to confirm your diagnosis and get appropriate treatment.
Not recommended. Allegra, claritin, zyrtec, and Benadryl (diphenhydramine) are a few of several commonly available oral antihistamines. These help with nasal, eye, sinus, and throat allergy symptoms. Some folks do better with one than another, but there is really no advantage to doubling up. Doing so may cause side effects (primarily sedation), but feel free to take one one day and another the next (benadryl (diphenhydramine) up to 2-3 times a day).
No. These are both antihistamines/allergy medicines. Pick one to take. Great question!

Related Questions

Is it okay to take loratadine and Allegra (fexofenadine) together in the morning for combined effectiveness. Should I seek allergy shot. How good is it?

Not recommended. Unless your physician or allergist specifically told you to take two allergy medicines together, this is generally not recommended. Allergy shots, or immunotherapy, may be of value to you since your symptoms are so difficult to control. Read more...